# SDR SWIA971486

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD LEFT STABALIZER, VERTICAL FIN, OUTBOARD RIGHT WING, RIGHT ENGINE AIR INLET ANNUNICATOR INOP ON DE-ICE PANEL.  RETURNED TO LAX.  REPLACED RIGHT ENGINE BLEED AIR LINE AND ALSO REPAIRED CHAFFED WIRE ON EJECTOR VALVE IN THE BELLY.  RAN ENGINE FOR SEVERAL MINUTES IN ALL CONFIGURATIONS.  OPS CHECKS GOOD.
